Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jul 4, 2013, 2:24 AM CDT for Baldwin County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2013, 2:24 AM CDT (07:24 UTC)
- Expired
- Jul 4, 2013, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:45 AM CDT | FLASH FLOOD | Foley, AL | WATER OVER SOUTHBOUND LANES OF HWY 59 IN FOLEY. INTERSECTION SOUTH OF LAMBERTS IS UNDER WATER. DRAINAGE DITCHES COMPLETELY FULL FROM FOLEY TO GULF SHORES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
765 WGUS54 KMOB 040724 FFWMOB ALC003-041030- /O.NEW.KMOB.FF.W.0024.130704T0724Z-130704T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE AL 224 AM CDT THU JUL 4 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA... * UNTIL 530 AM CDT * AT 220 AM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED AREA AND RADAR ESTIMATES SHOW 1 TO 2 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST HOUR WHICH HAS FALLEN ON SATURATED GROUND WHERE UP TO NEAR 6 INCHES OF RAINFALL HAS FALLEN SINCE LAST EVENING. ANY ADDITIONAL RAINFALL WILL LIKELY CAUSE FLASH FLOODING IN THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... MAGNOLIA SPRINGS... FOLEY... ELBERTA... BON SECOUR... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN! BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3051 8780 3052 8749 3033 8752 3029 8775 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 11:30 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 3, 11:30 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CDT WED JUL 3 2013
.AVIATION [04.06Z KMOB/KBFM/KPNS TAF ISSUANCE]...RADAR SHOWS
INCREASED COVERAGE OF SHRA/TSRA OVER THE GULF WATERS...MOVING INLAND
AND WILL INCLUDE A TEMPO GROUP DURING THE OVERNIGHT HOURS FOR
LOCALLY HEAVY RAINS RESTRICTING VSBY TO 1SM OR LESS. CIG BASES TO
IFR CATEGORIES. MORE OF THE SAME FORECAST FOR THURSDAY AS A
PERSISTENT...DEEPLY MOIST TROPICAL AIRMASS ALONG WITH THE PRESENCE
OF A NORTH TO SOUTH ORIENTED SURFACE TROF OVER THE CENTRAL GULF
COAST SUPPORTS A GOOD COVERAGE OF STORMS COMING IN OFF THE GULF.
LOCALLY HEAVY RAINS/BRIEF STRONG WIND GUSTS TO ACCOMPANY STORMS.
/10
.PREV DISCUSSION... /ISSUED 916 PM CDT WED JUL 3 2013/
.MESOSCALE UPDATE...FORECAST IS ON TRACK AND NO CHANGES ARE NEEDED
AT THIS TIME. RADAR IS ALREADY SHOWING SCATTERED CONVECTION
REDEVELOPING OFFSHORE AND NEAR THE AL/NW FL COAST. WE EXPECT THIS
ACTIVITY TO BECOME MORE WIDESPREAD OVERNIGHT INTO THE EARLY MORNING
HOURS ON THURSDAY AS THE AXIS OF HIGHEST PRECIP WATERS BECOMES
FOCUSED ACROSS THE NW FL PANHANDLE AND SOUTH CENTRAL ALABAMA. SEVERAL
RUNS OF THE HI RES RAPID REFRESH (HRRR) HAVE SUPPORTED THIS AND ARE
ALSO IN AGREEMENT WITH THE 18Z GFS AND THE INCOMING 12Z NAM. THE
THREAT FOR FLASH FLOODING IS EXPECTED TO INCREASE BY THE PRE DAWN
HOURS ON THURSDAY ACROSS OUR EASTERN ZONES...ESPECIALLY THE NW FL
PANHANDLE. 34/JFB
&&
/PREVIOUS DISCUSSION / 607 PM CDT WED JUL 3 2013
SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A LONGWAVE TROF OVER
THE CENTRAL STATES AND STRONG RIDGING OVER THE WESTERN ATLANTIC
REMAIN IN PLACE THROUGH THURSDAY. THE RIGHT ENTRANCE REGION OF A
90-100 KNOT UPPER JET WILL PRODUCE ENHANCED UPPER LEVEL DIVERGENCE
MAINLY OVER THE EASTERNMOST PORTION OF THE FORECAST AREA THIS
EVENING WHICH SHIFTS WESTWARD TO BE MAINLY WEST OF THE I-65 CORRIDOR
FOR OVERNIGHT WITH GOOD AGREEMENT AMONG THE GFS/ECMWF/NAM/GEM. THE
GUIDANCE DIVERGES FOR THURSDAY FOR WHERE THE BEST UPPER LEVEL
SUPPORT WILL BE...BUT USING A BLEND OF THE HIGHER PERFORMING
GFS/ECMWF...THE UPPER LEVEL SUPPORT WEAKENS DURING THE DAY ON
THURSDAY AND WILL BE MAINLY FOCUSED EAST OF I-65.
AS A SERIES OF SHORTWAVES CONTINUES TO MOVE ACROSS THE REGION...A
SURFACE LOW IS EXPECTED TO MOVE FROM THE NORTHERN GULF NORTHWARD
ACROSS THE AREA THROUGH THURSDAY...ALTHOUGH WITH POOR AGREEMENT
AMONG THE GFS/ECWMF/NAM/GEM/UKMET ON TIMING...PLACEMENT AND
INTENSITY. THIS UNCERTAINTY AFFECTS SEVERAL IMPORTANT FORECAST
CONCERNS SUCH AS THE HEAVIEST RAINFALL POTENTIAL AND STRENGTH OF THE
ONSHORE SURFACE FLOW AND COASTAL FLOODING POTENTIAL. LOOKING AT THE
WATER VAPOR LOOP AND MODEL PRECIPITABLE WATER...EXPECT THE BEST
PLUME OF DEEP LAYER MOISTURE CURRENTLY EAST OF THE AREA TO SHIFT
SLOWLY WESTWARD TO GENERALLY EAST OF THE I-65 CORRIDOR TONIGHT...BUT
AFTERWARD THERE IS THE POTENTIAL FOR SOMEWHAT DRIER AIR TO WORK
BACK INTO THE EASTERN PORTION OF THE FORECAST AREA ON THURSDAY.
CONSIDERING THE UPPER LEVEL SUPPORT...EXPECTED DEEP LAYER MOISTURE
AND EXPECTED POSITION OF THE SURFACE LOW...WILL CONTINUE WITH THE
FLASH FLOOD WATCH FOR SOUTH CENTRAL ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE THROUGH 7 AM FRIDAY MORNING. WILL HAVE
CATEGORICAL POPS OVER THE EASTERN HALF OF THE AREA TONIGHT AND
THURSDAY WITH LIKELY POPS FOR MUCH OF THE REMAINING AREA. RAINFALL
TOTALS WILL BE 2 TO 4.5 INCHES THROUGH THURSDAY IN THE FLASH FLOOD
WATCH AREA WITH LESSER AMOUNTS FURTHER WEST.
HAVE ALSO ISSUED A HIGH SURF ADVISORY FOR THE ALABAMA AND NORTHWEST
FLORIDA COAST FROM 1 AM TONIGHT THROUGH 7 PM FRIDAY BASED ON A
SPRING TIDAL CYCLE...SOUTHERLY WINDS EXPECTED TO INCREASE
OVERNIGHT...AND WAVE PERIODS INCREASING TO NEAR 9 SECONDS.
SIMILARLY...HAVE EXPANDED THE HIGH RISK OF RIP CURRENTS TO BEGIN
CURRENTLY AND EXTEND THROUGH 7 PM FRIDAY. /29
THE AXIS OF HIGHEST PRECIP WATERS IS FORECAST TO BE LOCATED EAST OF
THE REGION THURSDAY EVENING. STILL...PRECIP WATERS OF 1.7-18 INCHES
ARE FORECAST TO RESIDE ALONG AND EAST OF THE I-65 CORRIDOR. THIS
SUGGESTS THAT THE COVERAGE OF STORMS SHOULD BECOME MORE SCATTERED IN
NATURE...WHICH GIVES SOME HOPE TO FIREWORK FESTIVITIES...ESPECIALLY
FOR THE WESTERN HALF OF THE FORECAST AREA.
THE PRECIPITABLE WATER MAX (2.2-2.4 INCHES)IS FORECAST TO SPREAD
WEST ACROSS THE AREA FRIDAY THROUGH FRIDAY NIGHT. THIS SHOULD RESULT
IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
ENTIRE AREA. THE THREAT FOR HEAVY RAIN WILL CONTINUE AND AN
EXTENSION OF THE FLASH FLOOD WATCH FOR THE EASTERN ZONES MAY BECOME
NECESSARY. 34/JFB
LONG TERM (SATURDAY THROUGH WEDNESDAY)...PRECIPITABLE WATERS ARE
FORECAST TO REMAIN IN THE 2-2.3 INCH RANGE THROUGH SUNDAY WHICH WILL
SET THE STAGE FOR A CONTINUATION OF NUMEROUS SHOWERS AND
THUNDERSTORMS. WITH SUCH DEEP ATMOSPHERIC MOISTURE IN PLACE...A
HEAVY RAIN THREAT WILL CONTINUE THROUGH THE WEEKEND. HOWEVER...THE
MOISTURE AXIS IS MUCH MORE BROAD COMPARED TO WHAT WE ARE SEEING MID
TO LATE WEEK AND UPPER LEVEL FORCING IS WEAK...SO THERE IS
UNCERTAINTY ON JUST EXACTLY WHERE THE HEAVIEST PRECIP WILL LINE UP
EACH DAY.
THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DECREASE
AS WE HEAD INTO THE NEW WORK WEEK DUE TO MID AND UPPER LEVEL RIDGING
BUILDING ACROSS THE AREA. THIS SHUNTS THE BEST MOISTURE TO THE WEST
OF THE FORECAST AREA. HOWEVER...WILL KEEP A DAILY CHANCE FOR STORMS
IN THE FORECAST FOR MAINLY AFTERNOON/EARLY EVENING ISOLATED TO
SCATTERED CONVECTION.
HIGHS WILL START THE PERIOD SLIGHTLY BELOW NORMAL GIVEN THE CLOUDS
AND RAIN...WITH HIGHS REBOUNDING BACK TO NEAR NORMAL IN THE LOW 90S
BY EARLY NEXT WEEK. 34/JFB
HYDROLOGY...THE DEEP LAYER TROPICAL MOISTURE CORE WILL SHIFT
WESTWARD OVER THE WESTERN FLORIDA PANHANDLE AND INTO SOUTH CENTRAL
ALABAMA BY THIS EVENING. THIS ATMOSPHERIC RIVER WILL FUNNEL
PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE AREA (CLOSE TO TWO
STANDARD DEVIATIONS ABOVE NORMAL). MODEL SOUNDINGS PROJECT A DEEP
MOIST LAYER (13 THOUSAND TO 14 THOUSAND FEET) DEVELOPING TONIGHT.
WATER IMAGERY VAPOR SHOWS A TRAIN OF UPPER LEVEL WAVES EMBEDDED IN
THE DEEP SOUTHERLY FETCH PROPAGATING NORTHWARD TOWARDS THE AREA...A
SURFACE LOW OR INVERTED TROUGH EXPECTED TO PERSIST OVERNIGHT OVER
SOUTH ALABAMA...POINT IS WE APPEAR PRIMED FOR A HEAVY RAIN FALL
EVENT. WE WILL CONTINUE THE FLASH FLOOD WATCH AS PREVIOUSLY ISSUED
WITH THE MAIN THREAT REMAINING EAST OF I-65 THROUGH THURSDAY NIGHT
AND RAINFALLS OF 2 TO 5 INCHES WITH LOCALIZED REPORTS OF UP TO
DOUBLE THESE AMOUNTS. ALTHOUGH HEAVY SHOWERS AND THUNDERSTORMS ARE
EXPECTED WEST DURING THIS PERIOD THE COVERAGE SHOULD REMAIN FAR MORE
SCATTERED. EXPECT THE HEAVY RAINFALL TO BRING SIGNIFICANT RISES TO
THE FLORIDA PANHANDLE RIVERS...WITH THE SHOAL RIVER, YELLOW RIVER,
BLACK WATER RIVER AND COLD WATER RIVER POTENTIALLY REACHING MINOR
FLOOD STAGE.
ECMWF AND GFS BOTH PROJECT SHORTWAVE ENERGY MOVING THOUGH THE
LONGWAVE PATTERN TO SHUNT THE FAUCET OR THE MAIN AXIS OF TROPICAL
MOISTURE PLUME EASTWARD LATE THURSDAY...SO WILL EXPECT SHOWER
COVERAGE AND INTENSITY TO TEMPORARILY DECREASE. THE UPPER TROUGH IS
EXPECTED TO RESUME RETROGRADING WESTWARD FRIDAY...WITH THE DEEP
MOISTURE FETCH FOLLOWING AND BROADENING AS WE MOVE INTO THE
WEEKEND...OPENING UP THE ENTIRE FORECAST AREA FOR POTENTIALLY
HEAVIER RAINFALL AMOUNTS. 08/JW
MARINE...A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHWARD ACROSS
THE MARINE AREA THROUGH THURSDAY MORNING WITH MODERATE TO STRONG
EASTERLY WINDS BECOMING SOUTHERLY. BASED ON CURRENT OBSERVATIONS
OUTSIDE OF CONVECTION AND 15Z LOCAL WRF...HAVE EXPANDED THE SMALL
CRAFT ADVISORY TO BEGIN WITH ISSUANCE OF THE MARINE PACKAGE AND
CONTINUE FOR THE BAYS AND INLAND WATERWAYS UNTIL 1 AM FRIDAY AND FOR
THE GULF WATERS UNTIL 1 AM FRIDAY. THE ONSHORE FLOW SUBSIDES INTO
THIS WEEKEND AS HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY THROUGH SATURDAY. WINDS AND
SEAS WILL BE HIGHER NEAR STORMS. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
HIGH SURF ADVISORY FROM 1 AM THURSDAY TO 7 PM FRIDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
FL...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
HIGH SURF ADVISORY FROM 1 AM THURSDAY TO 7 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Jul 3, 2:04 PM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 204 PM CDT WED JUL 3 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041915- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 204 PM CDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE REMAINDER OF THE AREA. ABUNDANT TROPICAL MOISTURE STREAMING INTO THE REGION...COMBINED WITH A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER THE AREA...WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL MAINLY FOR SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WHERE A FLASH FLOOD WATCH IS IN EFFECT. ADJUSTMENTS TO THE FLASH FLOOD WATCH WITH REGARD TO COVERAGE AND TIMING MAY BECOME NECESSARY. RAINFALL AMOUNTS THROUGH TONIGHT WILL RANGE FROM 1.5 TO A LITTLE OVER 2 INCHES ALONG AND EAST OF I-65 IN ALABAMA AND OVER THE WESTERN FLORIDA PANHANDLE AND LOCALLY HIGHER AMOUNTS ARE EASILY POSSIBLE. FURTHER TO THE WEST...LOWER TOTALS ARE EXPECTED THROUGH TONIGHT. IN ADDITION TO THE HEAVY RAINFALL POTENTIAL...SOME OF THE THUNDERSTORMS COULD BECOME STRONG TO POSSIBLY SEVERE. STRONG GUSTY WINDS WILL BE THE PRIMARY THREAT WITH THE STRONGER STORMS. FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH ANY OF THE THUNDERSTORMS. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE INTO AT LEAST THE EARLY PART OF THE WEEKEND...AND THE GREATEST POTENTIAL WILL BE UNTIL FRIDAY MORNING OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WHERE A FLASH FLOOD WATCH IS IN EFFECT. THE FLASH FLOOD WATCH MAY HAVE TO BE EXPANDED IN COVERAGE AND TIME AS ADDITIONAL INFORMATION BECOMES AVAILABLE. WIDESPREAD RAIN TOTALS OF 2 TO 5 INCHES ARE EXPECTED OVER MOST OF THE REGION...WITH SOME LOCATIONS POSSIBLY SEEING DOUBLE THOSE AMOUNTS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND STRONG GUSTY WINDS. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SEVERE STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS...ESPECIALLY FOR FLOODING ISSUES...THAT ARISE THROUGH THE END OF THE WEEK. GMZ630>635-650-655-670-675-041915- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 204 PM CDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE TO STRONG WINDS WILL LIKELY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT. THERE IS THE POTENTIAL FOR STRONG GUSTY WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT OPERATORS THROUGH THURSDAY NIGHT...WITH CONDITIONS SLOWLY IMPROVING THEREAFTER.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 11:17 PM CDT | Areal Flood Advisory | MOB | Baldwin | 118 min |
| Jul 4, 1:16 AM CDT | Areal Flood Advisory | MOB | Baldwin | 119 min |
| Jul 4, 6:30 AM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Escambia | 2 hr |
| Jul 4, 11:46 AM CDT | River Flood Warning | MOB | Covington, Escambia | 32 hr |
| Jul 4, 2:11 PM CDT | Flash Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 70 hr |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.